# SDR SWAA2014110633882

- Difficulty date: October 31, 2014
- Submitted: November 6, 2014
- Operation: Air carrier
- Aircraft: N694SW
- Make and model: Boeing 737-3T5
- Aircraft serial: 23061
- Aircraft time: 94,602 hours, 65,489 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6545324
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER WING SECTION FLOORBEAM LOWER CHORD CRACKED AT BS 664 LBL 24.8.  REPAIRED CHORD IAW EO & EA.
